Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 20, Number 10
HTML articles powered by AMS MathViewer

The April meeting of the American Mathematical Society in New York
F. N. Cole PDF
Bull. Amer. Math. Soc. 20 (1914), 507-517
The twenty-fifth regular meeting of the San Francisco Section
Thomas Buck PDF
Bull. Amer. Math. Soc. 20 (1914), 518-524
The ratio of the arc to the chord of an analytic curve need not approach unity
Edward Kasner PDF
Bull. Amer. Math. Soc. 20 (1914), 524-531
A Mersenne prime
R. E. Powers PDF
Bull. Amer. Math. Soc. 20 (1914), 531
Notes
PDF
Bull. Amer. Math. Soc. 20 (1914), 546-550
New publications
PDF
Bull. Amer. Math. Soc. 20 (1914), 550-556
Twenty-third annual list of papers
PDF
Bull. Amer. Math. Soc. 20 (1914), 557-564
Index of volume XX
PDF
Bull. Amer. Math. Soc. 20 (1914), 565-574

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Lehrbuch der Funktionentheorie, by W. F. Osgood.
Reviewer: Edward B. Van Vleck
Review information PDF
Bull. Amer. Math. Soc. 20 (1914), 532-546